×

A stochastic model for two interacting species. (English) Zbl 0337.92014


MSC:

92D25 Population dynamics (general)
60J85 Applications of branching processes
34F05 Ordinary differential equations and systems with randomness
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bartlett, M.S., Stochastic models in ecology and epidemiology, (1960), Methuen London · Zbl 0096.14001
[2] Brissaud, A.; Frisch, U., Solving linear stochastic differential equations, J. math. phys., 15, 524-534, (1974) · Zbl 0279.34049
[3] Goel, N.S.; Dyn, N.R., Stochastic models in biology, (1974), Academic Press New York
[4] Goel, N.S.; Maitra, S.C.; Montroll, E.W., On the Volterra and other nonlinear models of interacting populations, Rev. mod. phys., 43, 231-276, (1971)
[5] Gomatam, J., A new model for interacting populations-I: two-species systems, Bull. math. bio., 36, 347-353, (1974) · Zbl 0285.92023
[6] Prajneshu, Two-species systems in random environment, to appear. · Zbl 0405.92010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.